Alert archive / Idaho / Wind Advisories in 2018

Wind Advisory 24, NWS Pocatello, ID

November 23, 2018Bannock County, Bingham County, Power County, Idaho

NWS Pocatello, ID issued this wind advisory at Nov 23, 2018, 1:42 PM MST for Bannock County, Bingham County, Power County, Idaho. It took effect at Nov 24, 2018, 2:00 AM MST. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Nov 23, 2018, 1:42 PM MST (20:42 UTC)
In effect from
Nov 24, 2018, 2:00 AM MST
Expired
Nov 24, 2018, 9:00 AM MST
In force
7 hr
Issued by
NWS Pocatello, ID

Counties Bannock County, ID, Bingham County, ID, Power County, ID

The radar

The Pocatello radar (KSFX), 32 km from the middle of the area, began a volume at 20:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Salt Lake City I, UT (KSLC), launched 12:00Z, 8.7 hours before the alert went out and 236 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salt Lake City I, UT at 12:00Z on 2018-11-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salt Lake City I, UT at 12:00Z on 2018-11-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 111 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1706 m above ground
0-6 km bulk shear
93 kt
0-1 km storm-relative helicity
111 m²/s²
0-3 km storm-relative helicity
195 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

890 
WWUS75 KPIH 232042
NPWPIH

URGENT - WEATHER MESSAGE
National Weather Service Pocatello ID
142 PM MST Fri Nov 23 2018



IDZ054-241600-
/O.NEW.KPIH.WI.Y.0024.181124T0900Z-181124T1600Z/
Lower Snake River Plain-
Including Pocatello, Blackfoot, American Falls, Shelley, 
and Fort Hall
142 PM MST Fri Nov 23 2018

...WIND ADVISORY IN EFFECT FROM 2 AM TO 9 AM MST SATURDAY...

The National Weather Service in Pocatello has issued a Wind
Advisory, which is in effect from 2 AM to 9 AM MST Saturday. 

* IMPACTS/TIMING...Difficult driving for high profile vehicles.
  The strongest winds are expected from 2 am to 7 am MST.

* WINDS...Southwest winds 25 to 35 mph with gusts to 45 mph.

* LOCATIONS...Interstate 15 between Idaho Falls and Pocatello; and
  Interstate 86 between Pocatello and Raft River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A wind advisory means that winds of 30 mph are expected. Gusts
over 45 mph are possible. Winds this strong can make driving
difficult, especially for high profile vehicles. Use extra
caution.

&&

$$
2 follow-up statements
251 
WWUS75 KPIH 240936
NPWPIH

URGENT - WEATHER MESSAGE
National Weather Service Pocatello ID
236 AM MST Sat Nov 24 2018


IDZ054-241600-
/O.CON.KPIH.WI.Y.0024.000000T0000Z-181124T1600Z/
Lower Snake River Plain-
Including Pocatello, Blackfoot, American Falls, Shelley, 
and Fort Hall
236 AM MST Sat Nov 24 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM MST THIS MORNING...

* IMPACTS/TIMING...Difficult driving for high profile vehicles.
  The strongest winds are expected through 7 am MST. 

* WINDS...Southwest winds 25 to 35 mph with gusts to 45 mph.

* LOCATIONS...Interstate 15 between Idaho Falls and Pocatello; 
  and Interstate 86 between Pocatello and Raft River. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A wind advisory means that winds of 30 mph are expected. Gusts
over 45 mph are possible. Winds this strong can make driving
difficult, especially for high profile vehicles. Use extra
caution.

&&

$$
536 
WWUS75 KPIH 241556
NPWPIH

URGENT - WEATHER MESSAGE
National Weather Service Pocatello ID
856 AM MST Sat Nov 24 2018

IDZ054-241700-
/O.EXP.KPIH.WI.Y.0024.000000T0000Z-181124T1600Z/
Lower Snake River Plain-
Including Pocatello, Blackfoot, American Falls, Shelley, 
and Fort Hall
856 AM MST Sat Nov 24 2018

...WIND ADVISORY WILL EXPIRE AT 9 AM MST THIS MORNING...

Winds across the Lower Snake River Plain have gradually decreased
over the last couple hours, and have fallen below advisory 
criteria. Therefore, the advisory will expire on time at 9 AM.

Breezy conditions are expected to continue for the rest of the
morning and early afternoon, with west winds at 10 to 20 MPH
gusting 20 to 30 MPH. The winds will gradually decrease this
afternoon.

$$

KSMITH/RS

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this wind advisory went out at Nov 23, 2:25 AM MST, 11 hours 17 minutes earlier.

Area forecast discussion, Nov 23, 2:25 AM MST, 11 hours 17 minutes before
Area Forecast Discussion
National Weather Service Pocatello ID
225 AM MST Fri Nov 23 2018

.SHORT TERM. Today through Sunday night. Early morning rain/mountain
snow looks to diminish as we approach sunrise. A cold front is sweeping
through east Idaho. Upstream stations reported wind gusts up to 45 mph
along and just behind the front. We may see some snow mixed with rain
briefly as the front passes, but the rest of the day today looks dry for
much of the Snake Plain with some showers lingering over the mountains.
Precip will surge back into the area from the west tonight ahead of a
rather strong mid-level trough. Precipitation could be heavy, but
surface temperatures mostly supportive of rain in the Snake Plain while
snow levels drop just after the precipitation ends. The Upper Snake
Plain may get 0.5 to 1.0 inches through Saturday afternoon. Around 5
to 8 inches more can be expected in the mountains, particularly the
Southeastern Highlands. Hazards associated with the storm today are
adequately headlined in current warning/advisory products.
Hinsberger

.LONG TERM...Monday through Friday.

Monday looks mainly dry with both the European and GFS showing
widespread precipiation arrive late Monday night or Tuesday.
European may be a tad bit faster with the onset than the GFS,
otherwise both models are pretty similar. As a whole, it does not
appear to be a heavy snow maker but much of the region including
many of the valley floors could see some light accumulations. This
system exits the region Wednesday night with another system
potentially affecting the region for Thursday and Friday. GFS and
European differ significantly with this next system. GFS is much
further north and much slower with this system than the European.
Therefore, the GFS has much more precipitation associated with it
than the European solution. Given the drastic model discrepancy,
have little to no confidence in the precipitation chances for late
next week.

Valle

&&

.AVIATION...
Multiple waves of precipitation will move through the region today.
Timing the waves coupled with gusty winds will make aviation
forecast exceptionally difficult with multiple amendments likely.
Expect occasional mvfr to ifr ceilings as showers move through the
region. Worst time will likely be late this afternoon and this
evening when large batch of widespread precipitation will move
through the region.

Valle

&&

.PIH WATCHES/WARNINGS/ADVISORIES...
Winter Weather Advisory until 6 AM MST Saturday for IDZ053-
056>059-061-065-067>070-075.

Winter Storm Warning until 6 AM MST Saturday for IDZ071>074.

Winter Storm Warning until noon MST Saturday for IDZ060-062>064-
066.

&&

In the hours before

Local storm report, Nov 23, 8:17 AM MST, 5 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
817 AM MST FRI NOV 23 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     NON-TSTM WND GST 10 S OAKLEY             42.09N 113.90W
11/22/2018  M57 MPH          CASSIA             ID   MESONET

            MESONET STATION GSKI1.

1209 AM     NON-TSTM WND GST 17 WSW MARION           42.17N 114.20W
11/23/2018  M53 MPH          CASSIA             ID   MESONET

            MESONET STATION TR251.

0100 AM     NON-TSTM WND GST 3 SSE GANNETT           43.31N 114.17W
11/23/2018  M45 MPH          BLAINE             ID   MESONET

            MESONET STATION PICI.

0140 AM     NON-TSTM WND GST 1 NNW CRATERS OF MOON   43.43N 113.54W
11/23/2018  M50 MPH          BUTTE              ID   MESONET

            MESONET STATION ARLCRA.

0145 AM     NON-TSTM WND GST 6 NW MINIDOKA           42.80N 113.59W
11/23/2018  M45 MPH          MINIDOKA           ID   MESONET

            MESONET STATION ARLMIN.

0159 AM     NON-TSTM WND GST 7 NNW IDAHOME           42.52N 113.43W
11/23/2018  M57 MPH          CASSIA             ID   MESONET

            MESONET STATION ITD12, I-84 YALE
            INTERCHANGE.

0200 AM     NON-TSTM WND GST 11 WSW ATOMIC CITY      43.40N 113.02W
11/23/2018  M46 MPH          BUTTE              ID   MESONET

            MESONET STATION ARLSUM, BIG SOUTHERN BUTTE.

0215 AM     NON-TSTM WND GST 3 E IDAHOME             42.41N 113.32W
11/23/2018  M47 MPH          CASSIA             ID   MESONET

            MESONET STATION ITD48, I-84 IDAHOME INTERCHANGE.

0235 AM     NON-TSTM WND GST 13 NE ATOMIC CITY       43.59N 112.65W
11/23/2018  M48 MPH          BINGHAM            ID   MESONET

            MESONET STATION ARLEBR.

0300 AM     NON-TSTM WND GST 5 SSE ROBERTS           43.65N 112.10W
11/23/2018  M45 MPH          JEFFERSON          ID   MESONET

            MESONET STATION ITD16, OSGOOD I-15.

0300 AM     NON-TSTM WND GST 9 SSW MUD LAKE          43.72N 112.53W
11/23/2018  M46 MPH          JEFFERSON          ID   MESONET

            MESONET STATION ARLROV.

0330 AM     NON-TSTM WND GST 6 NW ATOMIC CITY        43.51N 112.89W
11/23/2018  M49 MPH          BUTTE              ID   MESONET

            MESONET STATION ITD95, HWY 20/26.

0430 AM     NON-TSTM WND GST 1 WSW POPLAR            43.61N 111.71W
11/23/2018  M51 MPH          BONNEVILLE         ID   MESONET

            MESONET STATION ITD18.

0500 AM     NON-TSTM WND GST 5 ESE CLEMENTSVILLE     43.86N 111.28W
11/23/2018  M48 MPH          TETON              ID   MESONET

            MESONET STATION ITDA1.

0545 AM     NON-TSTM WND GST 1 NE CLEMENTSVILLE      43.88N 111.36W
11/23/2018  M45 MPH          TETON              ID   MESONET

            MESONET STATION ITD56.

&&
Local storm report, Nov 23, 12:28 PM MST, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
1228 PM MST FRI NOV 23 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     NON-TSTM WND GST 10 S OAKLEY             42.09N 113.90W
11/22/2018  M57 MPH          CASSIA             ID   MESONET

            MESONET STATION GSKI1.

0159 AM     NON-TSTM WND GST 7 NNW IDAHOME           42.52N 113.43W
11/23/2018  M57 MPH          CASSIA             ID   MESONET

            MESONET STATION ITD12, I-84 YALE
            INTERCHANGE.

1209 AM     NON-TSTM WND GST 17 WSW MARION           42.17N 114.20W
11/23/2018  M53 MPH          CASSIA             ID   MESONET

            MESONET STATION TR251.

0430 AM     NON-TSTM WND GST 1 WSW POPLAR            43.61N 111.71W
11/23/2018  M51 MPH          BONNEVILLE         ID   MESONET

            MESONET STATION ITD18.

0140 AM     NON-TSTM WND GST 1 NNW CRATERS OF MOON   43.43N 113.54W
11/23/2018  M50 MPH          BUTTE              ID   MESONET

            MESONET STATION ARLCRA.

0330 AM     NON-TSTM WND GST 6 NW ATOMIC CITY        43.51N 112.89W
11/23/2018  M49 MPH          BUTTE              ID   MESONET

            MESONET STATION ITD95, HWY 20/26.

0235 AM     NON-TSTM WND GST 13 NE ATOMIC CITY       43.59N 112.65W
11/23/2018  M48 MPH          BINGHAM            ID   MESONET

            MESONET STATION ARLEBR.

0500 AM     NON-TSTM WND GST 5 ESE CLEMENTSVILLE     43.86N 111.28W
11/23/2018  M48 MPH          TETON              ID   MESONET

            MESONET STATION ITDA1.

0215 AM     NON-TSTM WND GST 3 E IDAHOME             42.41N 113.32W
11/23/2018  M47 MPH          CASSIA             ID   MESONET

            MESONET STATION ITD48, I-84 IDAHOME INTERCHANGE.

0200 AM     NON-TSTM WND GST 11 WSW ATOMIC CITY      43.40N 113.02W
11/23/2018  M46 MPH          BUTTE              ID   MESONET

            MESONET STATION ARLSUM, BIG SOUTHERN BUTTE.

0300 AM     NON-TSTM WND GST 9 SSW MUD LAKE          43.72N 112.53W
11/23/2018  M46 MPH          JEFFERSON          ID   MESONET

            MESONET STATION ARLROV.

0100 AM     NON-TSTM WND GST 3 SSE GANNETT           43.31N 114.17W
11/23/2018  M45 MPH          BLAINE             ID   MESONET

            MESONET STATION PICI.

0145 AM     NON-TSTM WND GST 6 NW MINIDOKA           42.80N 113.59W
11/23/2018  M45 MPH          MINIDOKA           ID   MESONET

            MESONET STATION ARLMIN.

0300 AM     NON-TSTM WND GST 5 SSE ROBERTS           43.65N 112.10W
11/23/2018  M45 MPH          JEFFERSON          ID   MESONET

            MESONET STATION ITD16, OSGOOD I-15.

0545 AM     NON-TSTM WND GST 1 NE CLEMENTSVILLE      43.88N 111.36W
11/23/2018  M45 MPH          TETON              ID   MESONET

            MESONET STATION ITD56.

&&

KSMITH
Local storm report, Nov 23, 12:51 PM MST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE POCATELLO ID
1251 PM MST FRI NOV 23 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     SNOW             4 ENE UCON              43.62N 111.88W
11/22/2018  M0.5 INCH        BONNEVILLE         ID   COCORAHS

            COCORAHS STATION ID-BV-6.

0700 AM     SNOW             3 NNE HOLBROOK          42.22N 112.64W
11/22/2018  M0.8 INCH        ONEIDA             ID   COCORAHS

            COCORAHS STATION ID-ON-1.

0800 AM     SNOW             7 NW INKOM              42.87N 112.33W
11/22/2018  M1.0 INCH        BANNOCK            ID   COCORAHS

            COCORAHS STATION ID-BK-14.

0800 AM     SNOW             1 ESE IDAHO FALLS       43.48N 112.01W
11/22/2018  M1.2 INCH        BONNEVILLE         ID   TRAINED SPOTTER

0954 AM     SNOW             2 SW ST. ANTHONY        43.95N 111.71W
11/22/2018  M2.0 INCH        FREMONT            ID   TRAINED SPOTTER

            STILL SNOWING AT TIME OF REPORT.

1055 AM     SNOW             ST. ANTHONY             43.97N 111.68W
11/22/2018  E1.5 INCH        FREMONT            ID   PUBLIC

            ESTIMATED. STILL SNOWING LIGHTLY. REPORT
            RECEIVED VIA NWS POCATELLO FACEBOOK PAGE.

0500 PM     SNOW             50 NW ARCO              43.87N 114.22W
11/22/2018  E0.3 INCH        CUSTER             ID   MESONET

            STICKNEY MILL SNOTEL 7431 MSL. 24-HOUR
            TOTAL.

0500 PM     SNOW             14 NW PRESTON           42.27N 112.13W
11/22/2018  E0.5 INCH        ONEIDA             ID   MESONET

            OXFORD SPRINGS SNOTEL 6740 MSL. 24-HOUR
            TOTAL.

0500 PM     SNOW             12 NNW KETCHUM          43.77N 114.42W
11/22/2018  E0.5 INCH        BLAINE             ID   MESONET

            CHOCOLATE GULCH SNOTEL 6440 MSL. 24-HOUR
            TOTAL.

0500 PM     SNOW             10 NW KETCHUM           43.82N 114.27W
11/22/2018  E0.6 INCH        BLAINE             ID   MESONET

            LOST WOOD DIVIDE SNOTEL 7903 MSL. 24-HOUR
            TOTAL.

0500 PM     SNOW             11 NE MONTPELIER        42.42N 111.17W
11/22/2018  E0.7 INCH        BEAR LAKE          ID   MESONET

            GIVEOUT SNOTEL 6932 MSL. 24-HOUR TOTAL.

0500 PM     SNOW             22 NW KETCHUM           43.80N 114.85W
11/22/2018  E0.7 INCH        BLAINE             ID   MESONET

            VIENNA MINE SNOTEL 8963 MSL. 24-HOUR TOTAL.

0500 PM     SNOW             1 W ISLAND PARK         44.42N 111.38W
11/22/2018  E0.9 INCH        FREMONT            ID   MESONET

            ISLAND PARK SNOTEL 6293 MSL. 24-HOUR TOTAL.

0500 PM     SNOW             38 E IDAHO FALLS        43.57N 111.22W
11/22/2018  E1.1 INCH        BONNEVILLE         ID   MESONET

            PINE CREEK PASS SNOTEL 6720 MSL. 24-HOUR
            TOTAL.

0500 PM     SNOW             20 NW KETCHUM           43.88N 114.67W
11/22/2018  E1.1 INCH        BLAINE             ID   MESONET

            GALENA SNOTEL 7440 MSL. 24-HOUR TOTAL.

0500 PM     SNOW             2 NE WAYAN              42.95N 111.37W
11/22/2018  E1.1 INCH        CARIBOU            ID   MESONET

            SOMSEN RANCH SNOTEL 6801 MSL. 24-HOUR TOTAL.

0500 PM     SNOW             32 E BLACKFOOT          43.22N 111.68W
11/22/2018  E1.2 INCH        BINGHAM            ID   MESONET

            SHEEP MOUNTAIN SNOTEL 6571 MSL. 24-HOUR
            TOTAL.

0500 PM     SNOW             16 WSW KETCHUM          43.60N 114.67W
11/22/2018  E1.3 INCH        BLAINE             ID   MESONET

            DOLLARHIDE SUMMIT SNOTEL 8421 MSL. 24-HOUR
            TOTAL.

0500 PM     SNOW             14 N MONTPELIER         42.57N 111.30W
11/22/2018  E1.3 INCH        CARIBOU            ID   MESONET

            SLUG CREEK DIVIDE SNOTEL 7225 MSL. 24-HOUR
            TOTAL.

0500 PM     SNOW             21 ENE HAILEY           43.63N 113.97W
11/22/2018  E1.5 INCH        BLAINE             ID   MESONET

            SWEDE PEAK SNOTEL 7641 MSL. 24-HOUR TOTAL.

0500 PM     SNOW             11 ENE HAILEY           43.72N 114.17W
11/22/2018  E1.6 INCH        BLAINE             ID   MESONET

            HYNDMAN SNOTEL 7440 MSL. 24-HOUR TOTAL.

0500 PM     SNOW             30 SW BURLEY            42.17N 114.20W
11/22/2018  E1.7 INCH        CASSIA             ID   MESONET

            BOSTETTER R.S. SNOTEL 7503 MSL. 24-HOUR
            TOTAL.

0500 PM     SNOW             17 SW MACKAY            43.73N 113.83W
11/22/2018  E1.8 INCH        CUSTER             ID   MESONET

            SMILEY MOUNTAIN SNOTEL 9520 MSL. 24-HOUR
            TOTAL.

0500 PM     SNOW             10 SSE LAVA HOT SPRINGS 42.52N 111.95W
11/22/2018  E1.9 INCH        BANNOCK            ID   MESONET

            SEDWICK PEAK SNOTEL 7897 MSL. 24-HOUR TOTAL.

0500 PM     SNOW             33 WNW ARCO             43.75N 113.93W
11/22/2018  E2.1 INCH        CUSTER             ID   MESONET

            BEAR CANYON SNOTEL 7903 MSL. 24-HOUR TOTAL.

0500 PM     SNOW             7 S POCATELLO           42.75N 112.48W
11/22/2018  E2.2 INCH        BANNOCK            ID   MESONET

            WILDHORSE DIVIDE SNOTEL 6490 MSL. 24-HOUR
            TOTAL.

0500 PM     SNOW             8 NW ISLAND PARK        44.53N 111.42W
11/22/2018  E2.4 INCH        FREMONT            ID   MESONET

            WHITE ELEPHANT SNOTEL 7713 MSL. 24-HOUR
            TOTAL.

0500 PM     SNOW             20 NE PRESTON           42.37N 111.57W
11/22/2018  E3.3 INCH        BEAR LAKE          ID   MESONET

            EMIGRANT SUMMIT SNOTEL 7390 MSL. 24-HOUR
            TOTAL.

0500 PM     SNOW             18 SE BURLEY            42.32N 113.62W
11/22/2018  E3.4 INCH        CASSIA             ID   MESONET

            HOWELL CANYON SNOTEL 7982 MSL. 24-HOUR
            TOTAL.

0500 PM     SNOW             11 NE SPENCER           44.43N 112.00W
11/22/2018  E4.1 INCH        CLARK              ID   MESONET

            CRAB CREEK SNOTEL 6686 MSL. 24-HOUR TOTAL.

&&

KSMITH
Local storm report, Nov 23, 1:05 PM MST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
105 PM MST FRI NOV 23 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     SNOW             3 NNE DRIGGS            43.77N 111.08W
11/23/2018  M1.3 INCH        TETON              ID   COCORAHS

            COCORAHS STATION ID-TT-1. LAST 24 HOURS.

0700 AM     SNOW             SODA SPRINGS            42.66N 111.59W
11/23/2018  M1.0 INCH        CARIBOU            ID   COCORAHS

            COCORAHS STATION ID-CR-1. LAST 24 HOURS.

0800 AM     SNOW             7 NW INKOM              42.87N 112.33W
11/23/2018  M3.0 INCH        BANNOCK            ID   COCORAHS

            COCORAHS STATION ID-BK-14. LAST 24 HOURS.

&&

KSMITH
Local storm report, Nov 23, 1:07 PM MST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
107 PM MST FRI NOV 23 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 AM     SNOW             2 SW KETCHUM            43.66N 114.41W
11/23/2018  M3.0 INCH        BLAINE             ID   PUBLIC

            TOP OF BALD MOUNTAIN AT SUN VALLEY SKI
            RESORT. LAST 24 HOURS.

&&

KSMITH

Nearby

Wind Advisories in Idaho, 2018Every wind advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.